MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 3.5/15; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 3.5/15; CORONARY DRUG-ELUTING STENT
Model Number 401745
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
The orsiro drug-eluting stent system could not pass the severely calcified lesion.
 
Additional Manufacturer Narrative
The device was not returned for analysis, therefore no technical investigation of the stent or the delivery system could be performed.The manufacturing history of the product detailed above was reviewed to determine whether there was any deviation that could account for this event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations no manufacturing or material related root cause could be identified.

Brand Name
ORSIRO 3.5/15
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8552505
Report Number1028232-2019-01645
Device Sequence Number16243398
Product Code NIQ
UDI-Device Identifier07640130439009
UDI-Public07640130439009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401745
Device Catalogue NumberSEE MODEL NO.
Device Lot Number09183905
Initial Date Received by Manufacturer 04/25/2019
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1